TITLE

Common Fixed Points for Weakly Compatible Maps in Intuitionistic Fuzzy Metric Spaces

AUTHOR(S)
Kumar, Sanjay; Vats, Ramesh Kumar
PUB. DATE
March 2009
SOURCE
Advances in Fuzzy Mathematics;2009, Vol. 4 Issue 1, p9
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we prove a common fixed point theorem for weakly compatible maps in intuitionistic fuzzy metric spaces which generalizes the result of Alaca, Turkoglu and Yildiz[3]. Moreover, we introduce the notions of Rweakly commuting mapping of type (Ag), R-weakly commuting mapping of type (Af) and R-weakly commuting mapping of type (P) in intuitionistic fuzzy metric spaces and provide various examples to reflect upon the distinctiveness among R-weakly commuting mapping of type (Ag), R-weakly commuting mapping of type (Af) and R-weakly commuting mapping of type (P). At the end, we discuss some results related to these newly introduced notions and also establish an example in support of our theorem.
ACCESSION #
47388518

 

Related Articles

  • APPLICATIONS OF FUZZY SET THEORY AND RECENT DEVELOPMENT IN FIXED POINT THEORY IN FUZZY METRIC SPACES. Sharma, Sushil // AIP Conference Proceedings;11/11/2010, Vol. 1309 Issue 1, p884 

    No abstract available.

  • SOME PROPERTIES OF MODULAR S-METRIC SPACES AND ITS FIXED POINT RESULTS. EGE, MELTEM ERDEN; ALACA, CIHANGIR // Journal of Computational Analysis & Applications;Jan2016, Vol. 20 Issue 1, p24 

    In this paper, we introduce modular S-metric spaces and deal with their some properties. We also prove some fixed point theorems on complete modular S-metric spaces.

  • Common Coupled Fixed-Point Theorems in Generalized Fuzzy Metric Spaces. Rao, K. P. R.; Altun, I.; Bindu, S. Hima // Advances in Fuzzy Systems;2011, p1 

    We prove two unique common coupled fixed-point theorems for self maps in symmetric G-fuzzy metric spaces.

  • A RELATED FIXED POINT THEOREM IN TWO FUZZY METRIC SPACES. Aliouche, Abdelkrim; Merghadi, Faycel; Djoudi, Ahcene // Journal of Nonlinear Sciences & its Applications;2009, Vol. 2 Issue 1, p19 

    We prove a related fixed point theorem for two mappings in two fuzzy metric spaces using an implicit relation which gives fuzzy versions of theorems of [1], [2] and [10].

  • FIXED POINT RESULTS OF Ψα-CONTRACTION SELF MAPS IN α-NON-ARCHIMEDEAN FUZZY METRIC SPACES. Gebray, Gebru; Reddy, B. Krishna // JP Journal of Fixed Point Theory & Applications;2015, Vol. 10 Issue 2, p67 

    In this paper, by relaxing the triangular condition in a non-Archimedean fuzzy metric space further, a notion of an α-non-Archimedean fuzzy metric space is introduced and some of its properties are investigated. Existence of fixed point results of Ψα-contraction self map in a complete...

  • �S- COMPACTNESS IN L-FUZZY TOPOLOGICAL SPACES. Hanafy, I. M. // Journal of Nonlinear Sciences & its Applications;2009, Vol. 2 Issue 1, p27 

    In this paper, the notion of �S*-compactness is introduced in L-fuzzy topological spaces based on S*-compactness. A �S*-compactness L-fuzzy set is S*-compactness and also �-compactness. Some of its properties are discussed. We give some characterizations of �S*-compactness in...

  • A Heavy Night With... (Music). Baird, Dugald; Brooke, Phil; Jones, Joanna; Knight, David; Lawrence, Owen; Roberts, James; Slade, Nicola; Ward, Simon; Woods, Adam // Music Week;10/18/2003, Issue 41, p35 

    Reviews the music recording 'A Heavy Night With...,' performed by Relaxed Muscle.

  • Redefined fuzzy B-algebras. Zarandi Baghini, A.; Borumand Saeid, A. // Fuzzy Optimization & Decision Making;Dec2008, Vol. 7 Issue 4, p373 

    By two relations belonging to $${(\in)}$$ and quasi-coincidence ( q) between fuzzy points and fuzzy sets, we define the concept of ( α, β)-fuzzy subalgebras where α, β are any two of $${\{\in, q, \in\vee q, \in\wedge q\}}$$ with $${\alpha\neq \in\wedge q}$$ . We state and prove some...

  • Fully Invariant and Characteristic Interval-Valued Intuitionistic Fuzzy Dual Ideals of BF-algebras. Satyanarayana, B.; Ramesh, D.; Prasad, R. Durga // Mathematical Theory & Modeling;2012, Vol. 2 Issue 3, p52 

    The notion of interval-valued intuitionistic fuzzy sets was first introduced by Atanassov and Gargov as a generalization of both interval-valued fuzzy sets and intuitionistic fuzzy sets. Satyanarayana et. al., applied the concept of interval-valued intuitionistic fuzzy ideals and interval-valued...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics